# SDR COMA0060287

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 8,065 hours, 8,062 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Door
- Condition: Unsecure
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

CREW HEARD LOUD BANGING OUTSIDE AIRCRAFT.  FOUND GROUND SERVICE DOOR OPEN.  INSPECTED FOR DAMAGE, SECURED DOOR.
